# SDR HALA0401073

- Difficulty date: November 18, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Engine: Pwa PW4060
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Binding
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERONS ARE VERY HEAVY.  AILERON TRIM IS ERRATIC, FEELS LIKE SYSTEM IS BINDING.  REPAIR IN WORK.  (WP09200500753) AIRCRAFT OUT OF SERVICE.
